It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


2jen,
Nausea is not a side effect of Cortef. It could be that your body doesn't like Cortef in which case you could switch to it's generic Hydrocortisone. Just ask your doc to switch you. Not a big deal to switch & it just might help you.

It might help you to go to the dose schedule I mentioned before to spread out your dose. You may also have to add 5mg. You should have ""NO"" nausea on a regular basis.
Thank you both for your replies.

Is there much of a difference between hydrocortisone and cortef? Is one better than the other?

Thanks again.
[QUOTE=WandaB]2jen,
Nausea is not a side effect of Cortef. It could be that your body doesn't like Cortef in which case you could switch to it's generic Hydrocortisone. Just ask your doc to switch you. Not a big deal to switch & it just might help you.

It might help you to go to the dose schedule I mentioned before to spread out your dose. You may also have to add 5mg. You should have ""NO"" nausea on a regular basis.[/QUOTE]

There is a generic version!!! My insurance only covers generic prescriptions and my pharmacy told me there wasn't a generic version of cortef! Granted, its only $35 a month, but if I could get it for $10 that would be even better. I just figured nausea was a part of it, I always wake up neauseas, is that not normal either or is it because I haven't taken cortef yet? I go back to the endo on Monday so I will definetely mention it. Thank you so much for your help.
alwaystired,
The fillers are different in Hydrocortisone & Cortef. One is not better than the other. It is just a matter of which one you do better on. I do best on Hydrocortisone or Prednisone, but know of many who take Cortef & do fine. We are all very different.

When I have to increase for a cold or broncitis I use Prednisone. Sometimes use total Prednisone for it's anti-inflammatory benefits. Knocking on wood...it has been a LONG time!
For all :

What is your activity in life like now with cortef/hydrocortisone?

Are you active in sports, exercise, and feel like you can enjoy life again? Do you feel energized after doing exercise, or physical exhurstion, or do you feel run down, and need naps?

Do you find that after time, you can enjoy things like sugar snacks, and junk food... every once in a while?
[QUOTE=AlwaysTired247]For all :

What is your activity in life like now with cortef/hydrocortisone?

Are you active in sports, exercise, and feel like you can enjoy life again? Do you feel energized after doing exercise, or physical exhurstion, or do you feel run down, and need naps?

Do you find that after time, you can enjoy things like sugar snacks, and junk food... every once in a while?[/QUOTE]

I am just now starting to feel mostly normal again, and am able to make it through the day without a nap. Some days I am more tired than others but that could also be from a busy day. I still eat the same foods as before too.





All times are GMT -7. The time now is 09:41 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!